Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Polynomial invariants of graphs


Author: Seiya Negami
Journal: Trans. Amer. Math. Soc. 299 (1987), 601-622
MSC: Primary 05C99
DOI: https://doi.org/10.1090/S0002-9947-1987-0869224-1
MathSciNet review: 869224
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define two polynomials $ f(G)$ and $ {f^{\ast}}(G)$ for a graph $ G$ by a recursive formula with respect to deformation of graphs. Analyzing their various properties, we shall discuss when two graphs have the same polynomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05C99

Retrieve articles in all journals with MSC: 05C99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0869224-1
Keywords: Graphs, polynomials, $ 2$-isomorphism
Article copyright: © Copyright 1987 American Mathematical Society